Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Spline in Compression Methods for Singularly Perturbed 1D Parabolic Equations with Singular Coefficients"
written by Ranjan K. Mohanty, Vijay Dahiya, Noopur Khosla,
published by Open Journal of Discrete Mathematics, Vol.2 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top